Alert archive / Alabama / Flash Flood Warnings in 2005

Flash Flood Warning 1, NWS Birmingham, AL

March 27, 2005Russell County, Alabama

NWS Birmingham, AL issued this flash flood warning at Mar 27, 2005, 2:35 AM CST for Russell County, Alabama. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 27, 2005, 2:35 AM CST (08:35 UTC)
Expired
Mar 27, 2005, 4:30 AM CST
In force
115 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

County Russell County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.6 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2005-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2005-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2324 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KBMX 270835
FFWBMX
ALC113-271030-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
235 AM CST SUN MAR 27 2005

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  RUSSELL COUNTY IN SOUTHEAST ALABAMA
  THIS INCLUDES THE CITY OF PHENIX CITY

* UNTIL 430 AM CST

* AT 231 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PITTSVIEW...SEALE...LADONIA...HURTSBORO...HOLY TRINITY AND FORT
  MITCHELL.

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
BIRMINGHAM.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3215 8526 3217 8543 3241 8542 3241 8534
      3247 8530 3247 8507 3251 8506 3252 8500
      3238 8497 3233 8500 3226 8490 3219 8496
      3215 8504 3207 8506 3207 8519

$$

81/JD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Mar 26, 7:37 PM CST, 6 hours 58 minutes earlier.

Area forecast discussion, Mar 26, 7:37 PM CST, 6 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
737 PM CST SAT MAR 26 2005

.SHORT TERM...SEVERE WEATHER WILL BE WIDESPREAD ACROSS CENTRAL
ALABAMA TONIGHT...AND CONDITIONS WILL CONTINUE TO DETERIORATE.

AT 730 PM CST...SHOWERS AND THUNDERSTORMS EXTENDED ROUGHLY SOUTH
OF A FAYETTE TO ALABASTER TO ROANOKE ACROSS THE FORECAST AREA.
A SEVERE THUNDERSTORM WAS OVER MARENGO COUNTY.  A WARM FRONT
STRETCHED ACROSS THE FORECAST AREA FROM AROUND GEIGER TO
BILLINGSLEY TO AUBURN AND WAS MOVING NORTH.  SURFACE TEMPERATURES
RANGED FROM THE MID 60S IN RAIN COOLED AIR SOUTH TO THE MID 70S
AROUND BIRMINGHAM.  A LARGE CONTRAST IN DEWPOINTS WAS OBSERVED
FROM THE MID 40S NORTH OF THE FRONT TO THE MID 60S SOUTH.

A TORNADO WATCH IS IN EFFECT UNTIL 9 PM CST ROUGHLY FROM DEMOPOLIS
TO LAFAYETTE AND POINTS SOUTH INCLUDING THE MONTGOMERY...AUBURN...
AND TROY AREAS.  A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR
THE REST OF THE FORECAST AREA THE INCLUDING BIRMINGHAM...
TUSCALOOSA...AND ANNISTON AREAS UNTIL 9 PM CST.

WHEN THESE WATCHES EXPIRE AT 9 PM CST...A NEW TORNADO WATCH WILL
LIKELY BE ISSUED FOR THE ENTIRE FORECAST AREA.

AS FOR THIS EVENING...THE WARM FRONT AND ASSOCIATED SHOWERS AND
THUNDERSTORMS WILL CONTINUE TO MOVE NORTHWARD.  SOME OF THE
STORMS MAY BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE
MAIN HAZARDS NORTH OF THE FRONT...AND TORNADOES POSSIBLE ALONG
AND SOUTH OF THE WARM FRONT.  THINK THE DEMOPOLIS...SELMA...
MONTGOMERY...TROY...AND AUBURN AREAS WILL HAVE A HIGHER RISK
FOR TORNADOES WITH THE STRONGEST STORMS THIS EVENING...WHILE
TUSCALOOSA...BIRMINGHAM...AND ANNISTON MAY EXPERIENCE LARGE
HAIL AND DAMAGING WINDS WITH THE STRONGEST STORMS.

AFTER MIDNIGHT...WITH INCREASING LOW LEVEL MOISTURE AND WINDS...
MID LEVEL DRYING...AND THE APPROACH OF THE LOW PRESSURE CENTER...
BELIEVE THE RISK FOR TORNADOES WILL INCREASE ALL ACROSS THE
FORECAST AREA.  DAMAGING WIND AND LARGE HAIL WILL STILL BE POSSIBLE.

ON SUNDAY...THE SEVERE WEATHER THREAT MAY DIMINISH A BIT DURING
THE MORNING HOURS BEFORE REFIRING AGAIN DURING THE AFTERNOON AND
EARLY EVENING HOURS ALONG A COLD FRONT AS DAYTIME HEATING AND
SUNSHINE WILL MAKE THE ATMOSPHERE VERY UNSTABLE.  EAST CENTRAL
ALABAMA WILL HAVE THE HIGHEST CHANCE FOR SEVERE THUNDERSTORMS
ON SUNDAY.

PERSONS ACROSS CENTRAL ALABAMA ARE URGED TO TAKE ACTION TO
PROTECT THEMSELVES AND OTHERS FROM SEVERE WEATHER TONIGHT AND SUNDAY.
ALSO...PERSONS SHOULD PAY CLOSE ATTENTION TO THE LATEST FORECASTS
AND UPDATES BY LISTENING TO NOAA WEATHER RADIO OR LOCAL MEDIA
REGARDING THIS SIGNIFICANT WEATHER EVENT.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

MBS/91
Hazardous weather outlook, Mar 26, 6:27 PM CST, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
627 PM CST SAT MAR 26 2005

ALZ011>015-017>050-280027-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
627 PM CST SAT MAR 26 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...(TONIGHT).

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS NEARLY ALL
OF CENTRAL ALABAMA TONIGHT.

...SEVERE THUNDERSTORMS WILL BE WIDESPREAD ACROSS CENTRAL
ALABAMA TONIGHT AND POSSIBLY SUNDAY...

THIS EVENING...NUMEROUS SEVERE THUNDERSTORMS WILL MOVE NORTH
AND OVERSPREAD THE ENTIRE FORECAST AREA AHEAD OF A WARM FRONT.
THE STORMS WILL REACH A TUSCALOOSA TO AUBURN LINE AROUND 700
TO 730 PM CST...THE BIRMINGHAM AREA 800 TO 830 PM CST...THEN
A DOUBLE SPRINGS TO ANNISTON LINE AROUND 9 PM CST.  THE MAIN
HAZARD WITH THIS ROUND OF STORMS IS LARGE HAIL...THOUGH DAMAGING
WINDS AND PERHAPS A TORNADO OR TWO ARE POSSIBLE AS WELL.

AFTER 9 PM CST...THE RISK FOR TORNADOES WILL INCREASE ACROSS
CENTRAL ALABAMA...FROM SOUTH TO NORTH...AS LOW LEVEL WINDS AND
MOISTURE INCREASE.  AREAS ALONG AND SOUTH OF A EUTAW TO
MONTGOMERY TO EUFAULA LINE WILL HAVE A HIGHER RISK FOR
TORNADOES AFTER 9 PM CST.  THIS RISK WILL MOVE NORTH AND
REACH THE BIRMINGHAM AND ANNISTON AREAS AFTER MIDNIGHT.
BESIDES TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE
POSSIBLE AS WELL.

PERSONS ACROSS CENTRAL ALABAMA ARE URGED TO TAKE PRECAUTIONS TO
PROTECT THEMSELVES AND OTHERS...AND LISTEN CLOSELY TO NOAA WEATHER
RADIO OR LOCAL MEDIA FOR FURTHER UPDATES REGARDING THIS SIGNIFICANT
WEATHER EVENT.

.DAYS TWO THROUGH SEVEN...(SUNDAY THROUGH FRIDAY).

SEVERE THUNDERSTORMS WILL LIKELY CONTINUE INTO SUNDAY.

ON SUNDAY...TWO PERIODS OF SEVERE WEATHER ARE EXPECTED...ONE
DURING THE EARLY TO MID MORNING HOURS...FOLLOWED BY ADDITIONAL
STORMS...AS THE AIR DESTABILIZES...DURING THE AFTERNOON.
STORMS DURING THE MORNING HOURS WILL BE MAINLY CONFINED TO
EAST CENTRAL ALABAMA.  THE ENTIRE AREA WILL MAY BE AFFECTED
DURING THE AFTERNOON HOURS.  ALTHOUGH LARGE HAIL AND DAMAGING
WINDS ARE THE MAIN HAZARDS...ISOLATED TORNADOES ARE POSSIBLE
AS WELL.

BEYOND SUNDAY...BY THE END OF THE WORK WEEK...ANOTHER SYSTEM IS
EXPECTED TO BRING ADDITIONAL SHOWERS AND THUNDERSTORMS ON FRIDAY...
WHICH SOME MAY BE STRONG ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
WILL BE NEEDED TONIGHT AND SUNDAY.

MBS/91

In the hours before

Local storm report, Mar 26, 11:30 PM CST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1130 PM CST SAT MAR 26 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HAIL             4 S YORK                32.43N 88.29W
03/26/2005  1.00             SUMTER             AL   EMERGENCY MNGR
            QUARTER SIZE HAIL NEAR SILOAM

&&

NWS-STAFF
Special weather statement, Mar 27, 12:52 AM CST, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1252 AM CST SUN MAR 27 2005

ALZ047-048-270730-
LEE-RUSSELL-
1252 AM CST SUN MAR 27 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR RUSSELL AND LEE COUNTIES
UNTIL 130 AM CST...

...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM...

AT 1247 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 6 MILES WEST OF SEALE...MOVING NORTHEAST AROUND 45 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR SEALE...LADONIA...
FORT MITCHELL AND PHENIX CITY THROUGH 130 AM CST.

THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE
HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE
VICINITY OF THESE STORMS...TAKE SHELTER NOW.

ANOTHER THREAT IS STRONG GUSTY WINDS. THESE WINDS CAN BREAK OFF
SMALL TREE LIMBS...AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN
FURNITURE AND TRASH CANS.
Special weather statement, Mar 27, 1:09 AM CST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
109 AM CST SUN MAR 27 2005

ALZ011>015-017>018-020-022>024-026-270803-
109 AM CST SUN MAR 27 2005

THE FOLLOWING COUNTIES HAVE BEEN CLEARED FROM TORNADO WATCH NUMBER 92...

BLOUNT            CHEROKEE          ETOWAH            FAYETTE
JEFFERSON         LAMAR             MARION            PICKENS
ST. CLAIR         TUSCALOOSA        WALKER            WINSTON

ALZ019-021-025-027>050-270803-
109 AM CST SUN MAR 27 2005

THE FOLLOWING COUNTIES REMAIN IN TORNADO WATCH NUMBER 92...

AUTAUGA           BARBOUR           BIBB              BULLOCK
CALHOUN           CHAMBERS          CHILTON           CLAY
CLEBURNE          COOSA             DALLAS            ELMORE
GREENE            HALE              LEE               LOWNDES
MACON             MARENGO           MONTGOMERY        PERRY
PIKE              RANDOLPH          RUSSELL           SHELBY
SUMTER            TALLADEGA         TALLAPOOSA
Special weather statement, Mar 27, 1:25 AM CST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
125 AM CST SUN MAR 27 2005

ALZ036-270800-
COOSA-
125 AM CST SUN MAR 27 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR COOSA COUNTY UNTIL 200 AM
CST...

...A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST...

...FREQUENT CLOUD TO GROUND LIGHTNING AND SMALL HAIL ARE POSSIBLE
FROM AN APPROACHING THUNDERSTORM...

AT 120 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 7 MILES WEST OF ROCKFORD...MOVING NORTHEAST AT 60 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR WEOGUFKA...
ROCKFORD...STEWARTVILLE...KELLYTON AND GOODWATER THROUGH 200 AM CST.

THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE
HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE
VICINITY OF THESE STORMS...TAKE SHELTER NOW.
Special weather statement, Mar 27, 1:53 AM CST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
153 AM CST SUN MAR 27 2005

ALZ019-021-025-027-030>035-039-270853-
153 AM CST SUN MAR 27 2005

THE FOLLOWING COUNTIES HAVE BEEN CLEARED FROM TORNADO WATCH NUMBER 92...

BIBB              CALHOUN           CHILTON           CLEBURNE
GREENE            HALE              MARENGO           PERRY
SHELBY            SUMTER            TALLADEGA

ALZ028>029-036>038-040>050-270853-
153 AM CST SUN MAR 27 2005

THE FOLLOWING COUNTIES REMAIN IN TORNADO WATCH NUMBER 92...

AUTAUGA           BARBOUR           BULLOCK           CHAMBERS
CLAY              COOSA             DALLAS            ELMORE
LEE               LOWNDES           MACON             MONTGOMERY
PIKE              RANDOLPH          RUSSELL           TALLAPOOSA
Special weather statement, Mar 27, 2:16 AM CST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
216 AM CST SUN MAR 27 2005

ALZ048-050-270900-
BARBOUR-RUSSELL-
216 AM CST SUN MAR 27 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BARBOUR AND RUSSELL
COUNTIES UNTIL 300 AM CST...

...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM...

AT 216 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 8 MILES NORTHWEST OF BATESVILLE...MOVING NORTHEAST AT 50
MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR BATESVILLE...
GLENVILLE...PITTSVIEW AND SEALE THROUGH 300 AM CST.

THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE
HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE
VICINITY OF THESE STORMS...TAKE SHELTER NOW.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 6:03 PM CSTSevere Thunderstorm WarningBMXRussell27 min
Mar 26, 6:22 PM CSTSevere Thunderstorm WarningBMXAutauga, Lowndes38 min
Mar 26, 7:02 PM CSTSevere Thunderstorm WarningBMXMarengo28 min
Mar 26, 7:19 PM CSTTornado WarningBMXMarengo26 min
Mar 26, 7:51 PM CSTSevere Thunderstorm WarningBMXDallas39 min
Mar 26, 8:18 PM CSTTornado WarningBMXDallas27 min
Mar 26, 10:10 PM CSTSevere Thunderstorm WarningBMXSumter50 min
Mar 26, 10:58 PM CSTSevere Thunderstorm WarningBMXSumter47 min
Mar 27, 12:39 AM CSTSevere Thunderstorm WarningBMXMontgomery36 min
Mar 27, 2:24 AM CSTTornado WarningBMXBarbour36 min
Mar 27, 2:25 AM CSTSevere Thunderstorm WarningBMXRussell35 min
Mar 27, 2:26 AM CSTSevere Thunderstorm WarningBMXDallas34 min
Mar 27, 2:45 AM CSTFlash Flood WarningBMXMontgomery2 hr
Mar 27, 3:06 AM CSTTornado WarningBMXMontgomery, Pike24 min
Mar 27, 3:30 AM CSTTornado WarningBMXPike18 min
Mar 27, 3:35 AM CSTSevere Thunderstorm WarningBMXBullock25 min
Mar 27, 3:54 AM CSTFlash Flood WarningBMXBullock2 hr
Mar 27, 4:21 AM CSTSevere Thunderstorm WarningBMXBarbour24 min
Mar 27, 4:24 AM CSTFlash Flood WarningBMXRussell2 hr
Mar 27, 10:41 AM CSTSevere Thunderstorm WarningBMXLowndes19 min
Mar 27, 11:20 AM CSTSevere Thunderstorm WarningBMXAutauga, Elmore40 min
Mar 27, 11:43 AM CSTTornado WarningBMXElmore32 min
Mar 27, 11:57 AM CSTSevere Thunderstorm WarningBMXTallapoosa48 min
Mar 27, 12:14 PM CSTTornado WarningBMXTallapoosa31 min
Mar 27, 12:20 PM CSTTornado WarningBMXChambers40 min
Mar 27, 12:36 PM CSTSevere Thunderstorm WarningBMXDallas24 min
Mar 27, 12:54 PM CSTSevere Thunderstorm WarningBMXAutauga51 min
Mar 27, 2:00 PM CSTSevere Thunderstorm WarningBMXLowndes60 min
Mar 27, 2:16 PM CSTSevere Thunderstorm WarningBMXElmore29 min
Mar 27, 2:26 PM CSTSevere Thunderstorm WarningBMXTallapoosa49 min
Mar 27, 2:26 PM CSTTornado WarningBMXLowndes34 min
Mar 27, 2:34 PM CSTTornado WarningBMXMontgomery41 min
Mar 27, 2:53 PM CSTSevere Thunderstorm WarningBMXLowndes37 min
Mar 27, 2:56 PM CSTTornado WarningBMXElmore, Macon34 min
Mar 27, 3:07 PM CSTTornado WarningBMXLowndes23 min
Mar 27, 3:12 PM CSTSevere Thunderstorm WarningBMXTallapoosa33 min
Mar 27, 3:14 PM CSTTornado WarningBMXMontgomery46 min
Mar 27, 3:29 PM CSTSevere Thunderstorm WarningBMXEtowah46 min
Mar 27, 3:49 PM CSTSevere Thunderstorm WarningBMXElmore, Macon41 min
Mar 27, 3:52 PM CSTSevere Thunderstorm WarningBMXPike23 min
Mar 27, 3:58 PM CSTFlash Flood WarningBMXMontgomery2 hr
Mar 27, 3:59 PM CSTSevere Thunderstorm WarningBMXLowndes, Macon, Montgomery31 min
Mar 27, 4:00 PM CSTFlash Flood WarningBMXMacon2 hr
Mar 27, 4:02 PM CSTFlash Flood WarningBMXChambers, Lee, Macon, Tallapoosa118 min
Mar 27, 4:02 PM CSTSevere Thunderstorm WarningBMXTallapoosa28 min
Mar 27, 4:09 PM CSTSevere Thunderstorm WarningBMXBarbour, Bullock36 min
Mar 27, 4:15 PM CSTSevere Thunderstorm WarningBMXCherokee, Etowah30 min
Mar 27, 4:22 PM CSTSevere Thunderstorm WarningBMXLee23 min
Mar 27, 4:28 PM CSTSevere Thunderstorm WarningBMXElmore, Macon, Montgomery32 min
Mar 27, 4:30 PM CSTSevere Thunderstorm WarningBMXChambers45 min
Mar 27, 4:32 PM CSTSevere Thunderstorm WarningBMXRussell28 min
Mar 27, 4:51 PM CSTSevere Thunderstorm WarningBMXMontgomery24 min

Nearby

Flash Flood Warnings in Alabama, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.